# SDR ASAA2024121454587

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 44,721 hours, 14,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR R2 NOT CLOSING. GROUNDED - YES. PERFORMED A G.V.I OF R2 DOOR, NO DAMAGE NOTED. PERFORMED A OPEN/CLOSE R2 DOOR OP TEST REF AMM 52-13-00, OPS TEST NORMAL. PERFORMED A PRESSURIZATION CHK, NO DEFECTS NOTED REF AMM 21-00-05.
